# SDR AALA202105103083

- Difficulty date: April 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 41,259 hours, 14,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367161700600
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION FOUND ON FLOOR PANEL 241JF LOCATED AT STA FR 42 TO FR 44, BUTT LINE -Y254 TO Y254. L= 39 INCHES, W= 8 INCHES. REPLACED FLOOR PANEL 241JF PER SRM 53-02-00-300-011.
